# SDR UPS02839362

- Difficulty date: August 21, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960035
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING L/E INTERNAL DOUBLER IS CRACKED AT DRAIN HOLE AT XFS 597.5.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769600, AND SRM 51-1-20D, 51-1-21.
